MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTRAVIA; CONTAINER, I.V.

BAXTER HEALTHCARE CORPORATION INTRAVIA; CONTAINER, I.V.
Model Number 2B8019
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was particulate matter (pm) in the fluid path of an unspecified quantity of 50 ml intravia containers.When the port is punctured, a small piece of plastic dislodges into the bag.The foreign material appears to be a fragment of the port introduced during needle insertion.The particulate was observed within the fluid path and was not embedded in the product.It was detected after adding medication or during reconstitution.The abraxane bag was subsequently remade, and the affected bag has been quarantined.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, and h6.H11: the device and photographs were received for evaluation.The returned photographs were reviewed, and it was noted that there were particles inside the bag; however, the material of which these particles were composed is unknown.A visual inspection was performed on the actual sample, and it was noted that there was particle inside the bag.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVIA
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24531391
Report Number1416980-2026-00863
Device Sequence Number10343235
Product Code KPE
UDI-Device Identifier00085412003504
UDI-Public(01)00085412003504(17)301130(10)DR25K20031
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2B8019
Device Catalogue Number2B8019
Device Lot NumberDR25K20031
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown